MathSciNet Relay Station
MathSciNet bibliographic data
MR2684294 65D30 (65D32)
Xiang, Shuhuang; Chen, Xiaojun; Wang, Haiyong Error bounds for approximation in Chebyshev points. Numer. Math. 116 (2010), no. 3, 463–491.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement